MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX TAPERSCR 7-9X30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX TAPERSCR 7-9X30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254609
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.¿ udi: (b)(4) incomplete.The expiration date is not currently available.Associated medwatches: 1221934-2018-51189 and 1221934-2018-51192.
 
Event or Problem Description
Postoperative pain.This is a legal case.The patient accepted unknown procedure in 2007.No anomalies were observed during at that time.After several years patient felt pain and doubted quality of implant.Then patient sued hospital and requested quality certification of device.Further information will be updated if available.
 
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.The manufacturer contact name has been updated as (b)(6).Contact phone number and email address have been updated accordingly.Additional information: the exp date was reported as unknown in the initial report and has been updated as 12/31/2049; therefore, udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer or multiples attempts for product return were made with no response, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A non-conformance search was performed for this product code 254609; lot #0605184 combination and no non-conformance were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7562141
Report Number1221934-2018-51191
Device Sequence Number19132873
Product Code MAI
UDI-Device Identifier10886705013128
UDI-Public10886705013128
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number254609
Device Lot Number0605184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;